# SDR COMA0060550

- Difficulty date: July 1, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 7,602 hours, 7,874 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 60031535
- Condition: Dented
- Location: Pax Door
- Part time: 7,602 hours, 7,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER REPAIR AT F.S. 310.0 IS DAMAGED.  REPAIRED PAX DOOR SEAL STRIKER AT F.S. 310.0 I/A/W REO 601R-52-11-008 ISSUE B REPAIR A.
